# SDR DHL9974206C

- Difficulty date: September 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, LT FIXED LEADING EDGE CUT OUT FOR NR 3 SLAT OUTBD TRACK IS CRACKED.  CUT OUT DAMAGED AREA.  INSTALLED FLUSH REPAIR PER SRM 57-30-4 2 BY 2, N/R 1029.
